MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE PEN NEEDLES

HTL-STREFA S.A. TECHLITE PEN NEEDLES
Model Number 31G X 8MM
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Customer is using the 8mm - 31 gauge needles and some of them, he claims are bent.They are fine when he opens them but when he tries to inject the insulin, then he isn't getting any medication.He has been using these since july without any incident, so they are implying that there's something wrong with the needle.They're trying to say that when he is trying to insert the needle in his skin, then that's when the needle bends and he is not able to inject.They are using his stomach and there is no scarring that may make it difficult to insert or cause bending.This has happed to about 3-4 times and they have about 90 left in the box.It does prime before inserting needle into skin.Apparently the needle is not penetrating the skin at all and just bends.They feel that perhaps the needle isn't sharp enough.

Brand Name
TECHLITE PEN NEEDLES
Common Device Name
PEN NEEDLES
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key8330234
Report Number9613304-2019-00027
Device Sequence Number1064437
Product Code FMI
UDI-Device Identifier00015482238315
UDI-Public(01)00015482238315(17)230701(10)Y46ZA5
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/01/2023
Device Model Number31G X 8MM
Device Catalogue Number8646
Device Lot NumberY46ZA5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2019
Initial Report FDA Received Date02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1